User Reviews for Bactrim
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Bactrim.
Reviews for Bactrim to treat Sinusitis
"Yeah, did this for seven days. Just got out of the hospital after a full body rash (including feet, hands a face, required them to put me on iv antibiotics for two days). Fun times"
In hell (taken for less than 1 month) December 3, 2015
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"At first, I found myself with more energy and simply lost my appetite, which didn't bother me. Then, the second day, I suffered nausea and vomiting. I discontinued the medicine on the second day, but the nausea and vomiting continue."
quickdigits (taken for less than 1 month) April 16, 2015
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been taking Bactrim for sinusitis around a week. I have developed painful sores on my tongue that are not visible to the eye. My mouth itches and burns terribly. It worked for my underlining condition but this side effect is unbearable."
Meggy 5000 March 8, 2014
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was given the generic Bactrim for a sinus infection. After 4 days, I couldn't stop vomiting and having diarrhea for 3 days. Almost went to the hospital. It seemed to be making me feel better until the side effects kicked in. I had to stop the medication."
Anonymous February 4, 2010
|22 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"After three days of perscribed use of the generic bactrim, my headaches and nasal discharge have decrease dramatically. Side Effects, insomnia (reason I am writing this review), pain in jaw and throat if not taken with ample water."
Cigma July 14, 2008
|70 users found this comment helpful. Did you? Yes No||Report as inappropriate|